The Michigan Mathematical Journal

Symmetric spaces and products of spheres.

P. G. Kumpel, Jr.

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 15, Issue 1 (1968), 97-104.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999909

Digital Object Identifier
doi:10.1307/mmj/1028999909

Mathematical Reviews number (MathSciNet)
MR0226671

Zentralblatt MATH identifier
0159.53202

Subjects
Primary: 57.45

Citation

Kumpel, P. G. Symmetric spaces and products of spheres. Michigan Math. J. 15 (1968), no. 1, 97--104. doi:10.1307/mmj/1028999909. https://projecteuclid.org/euclid.mmj/1028999909


Export citation